# SDR 2008UALA01797

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 57,407 hours, 31,392 cycles
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE FWD A FAIL AMBER LIGHT REMAINS ON AFTER TEST.  FOUND  FAULTY SMOKE DETECTOR.  REPLACED SMOKE DETECTOR.
